# SDR USAA2012122800014

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 74,127 hours, 33,205 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3189
- Condition: Low Pressure
- Location: R2 Door
- Part time: 38,261 hours, 15,894 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001.
